# SDR AALA201910279009

- Difficulty date: September 12, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY RUDDER HINGE BEARING Ï¿½4 ON VERTICAL STABILIZER (1EA), EXCESSIVE PLAY DIA=0.063". REPLACED RUDDER HINGE #4 ON VERTICAL STABILIZER LOCATED STA 2632 RIB 6 IAW A319 SRM 51-72-11-911-001 AND AMM 55-36-41-0401.
